Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 134, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2015, 8:25 PM CDT for 5 counties in Missouri. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 8:25 PM CDT (01:25 UTC)
- Expired
- Jul 1, 2015, 9:15 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:38 PM CDT | TSTM WND GST 50 | Lake Mykee, MO | |
| Jul 1, 8:47 PM CDT | TSTM WND GST 43 | 2 Ne Jefferson City, MO | |
| Jul 1, 9:05 PM CDT | TSTM WND GST 50 | Jefferson City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
889
WUUS53 KLSX 020125
SVRLSX
MOC019-027-051-135-151-020215-
/O.NEW.KLSX.SV.W.0134.150702T0125Z-150702T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL MONITEAU COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI...
COLE COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...ASHLAND...HOLTS SUMMIT...WARDSVILLE...ST.
MARTINS...TAOS...NEW BLOOMFIELD...WESTPHALIA...LAKE MYKEE TOWN...
CENTERTOWN...EASLEY...LAKE MYKEE...MARION...LOHMAN...HARTSBURG...
WAINWRIGHT...ELSTON...TEBBETTS...KLIEVER AND SANDY HOOK.
THIS WARNING ALSO INCLUDES CLARKS HILL/NORTON HISTORIC SITE AND
JEFFERSON LANDING HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3887 9231 3856 9181 3843 9192 3833 9214
3868 9254
TIME...MOT...LOC 0125Z 308DEG 25KT 3870 9232
HAIL...1.50IN
WIND...60MPH
$$
TILLY1 follow-up statement
313
WWUS53 KLSX 020156
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT WED JUL 1 2015
MOC019-135-020205-
/O.CAN.KLSX.SV.W.0134.000000T0000Z-150702T0215Z/
MONITEAU MO-BOONE MO-
856 PM CDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONITEAU AND
SOUTHEASTERN BOONE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3864 9242 3865 9234 3865 9222 3870 9212
3871 9205 3856 9181 3843 9192 3833 9214
3860 9244
TIME...MOT...LOC 0155Z 313DEG 26KT 3855 9211
$$
MOC027-051-151-020215-
/O.CON.KLSX.SV.W.0134.000000T0000Z-150702T0215Z/
OSAGE MO-COLE MO-CALLAWAY MO-
856 PM CDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL OSAGE...CENTRAL COLE AND SOUTHWESTERN CALLAWAY
COUNTIES...
AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAOS...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...HOLTS SUMMIT...WARDSVILLE...ST. MARTINS...TAOS...
WESTPHALIA...LAKE MYKEE TOWN...CENTERTOWN...LAKE MYKEE...LOHMAN...
SCHUBERT...WAINWRIGHT...ELSTON...TEBBETTS...OSAGE CITY...LOOSE
CREEK...OSAGE BEND...BONNOTS MILL AND FRANKENSTEIN.
THIS WARNING ALSO INCLUDES CLARKS HILL/NORTON HISTORIC SITE AND
JEFFERSON LANDING HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3864 9242 3865 9234 3865 9222 3870 9212
3871 9205 3856 9181 3843 9192 3833 9214
3860 9244
TIME...MOT...LOC 0155Z 313DEG 26KT 3855 9211
HAIL...1.00IN
WIND...60MPH
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:29 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 1, 3:29 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT WED JUL 1 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 249 PM CDT WED JUL 1 2015
ACTIVITY THIS AFTERNOON IS DIMINISHING, SO MOST PLACES TO JUST SEE
WIDELY SCATTERED ACTIVITY THROUGH THE EARLY EVENING HOURS. THEN
NEXT ROUND OF ACTIVITY TO FIREUP, MAINLY OVER WEST CENTRAL MO NEAR
SURFACE LOW THEN TRACK EAST AND SOUTH ALONG THE FRONTAL BOUNDARY.
EXACT TRACK OF COMPLEX OF STORMS HARD TO PIN DOWN, BUT STILL FEEL
THAT BEST CHANCES OF STORMS WITH HEAVY RAIN WILL BE OVER CENTRAL
AND SOUTHEAST MO. COULD SEE ONE TO TWO INCHES OF RAINFALL IN THIS
AREA OVERNIGHT TONIGHT AS PW VALUES REMAIN AROUND TWO INCHES, SO
VERY EFFICIENT RAIN MAKERS EXPECTED AND KEPT FLASH FLOOD WATCH
GOING TIL 12Z THURSDAY. OTHERWISE, LOWS TO BE A BIT BELOW NORMAL
IN THE LOW 60S TO AROUND 70.
BYRD
.LONG TERM: (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 249 PM CDT WED JUL 1 2015
ON THURSDAY, FRONTAL BOUNDARY TO PUSH SOUTH OF FORECAST AREA AND
REMAIN STALLED JUST SOUTH OF FORECAST AREA THROUGH THE HOLIDAY
WEEKEND. WILL SEE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
WITH BEST CHANCES OVER SOUTHEAST MO AND SOUTHERN IL, PARTICULARLY
DURING THE AFTERNOON AND EVENING HOURS. HIGH TEMPERATURES THROUGH
THE WEEKEND WILL BE A BIT BELOW NORMAL IN THE MID 70S TO MID 80S
WITH OVERNIGHT LOWS IN THE 60S.
THEN BEGINNING SUNDAY NIGHT, NEXT WEATHER SYSTEM TO APPROACH AREA
FROM THE NORTHWEST. SO WILL SEE OFF AND ON CHANCES MONDAY THROUGH
WEDNESDAY NEXT WEEK. TEMPERATURES TO REMAIN A BIT BELOW NORMAL
THROUGH THE REST OF THE FORECAST PERIOD.
BYRD
&&
.AVIATION: (FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1246 PM CDT WED JUL 1 2015
DIFFICULT AVIATION FORECAST THIS AFTERNOON. LATEST GUIDANCE
SUGGESTS THERE SHOULD BE AN INCREASE IN THUNDERSTORM ACTIVITY
LATER THIS AFTERNOON OR EARLY THIS EVENING. THE PROBLEM IS THAT NO
ONE MODEL AGREES WITH ANOTHER ON TIMING, COVERAGE, OR WHAT PARTS
OF THE AREA WILL SEE THE THUNDERSTORMS. THINK THE HIGHEST THREAT
FOR STORMS WILL BE AFTER 22Z ALONG AND SOUTH OF THE I-70 CORRIDOR.
UNTIL THEN, SCATTERED SHOWERS WILL CONTINUE TO MOVE SOUTHEAST
ACROSS THE AREA...WITH OCCASIONAL MVFR CEILINGS AT OR BELOW 2500
FT. EXPECT THUNDERSTORMS TO CONTINUE AT LEAST INTO THE MID TO LATE
EVENING PRODUCING OCCASIONAL IFR CONDITIONS IN HEAVY RAIN. STORMS
SHOULD WEAKEN AND AT LEAST PARTIALLY DISSIPATE BEFORE SUNRISE
THURSDAY. LOW END MVFR/IFR CEILINGS ARE LIKELY TO PERSIST EVEN
AFTER THE RAIN ENDS.
SPECIFICS FOR KSTL:
SCATTERED SHOWERS WILL MOVE FROM CENTRAL MO INTO THE VICINITY OF
THE TERMINAL LATER THIS AFTERNOON. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS LIKELY LATE THIS AFTERNOON INTO THE EVENING, BUT
TIMING AND AREAL COVERAGE OF THE STORMS IS UNCERTAIN. SOME STORMS
WILL LIKELY PRODUCE IFR CONDITIONS IN HEAVY RAIN, BUT AM NOT
CONFIDENT ENOUGH YET TO TRY TO TIME THAT IN THE TAF. STORMS SHOULD
DISSIPATE OVERNIGHT BUT LINGERING LOW CEILINGS AND FOG WILL LIKELY
PREVAIL WELL INTO THURSDAY MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOONE MO-CALLAWAY
MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-
JEFFERSON MO-MADISON MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jul 1, 4:03 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT WED JUL 1 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CAN BE EXPECTED TONIGHT. A FEW STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ACROSS CENTRAL AND SOUTHEAST MISSOURI. HEAVY RAINFALL CAN ALSO BE EXPECTED ACROSS CENTRAL AND SOUTHEAST MISSOURI AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS THIS AREA. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER AT GRAFTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH TUESDAY. A FEW STORMS MAY BE SEVERE ACROSS SOUTHEAST MISSOURI AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL THURSDAY AND THURSDAY NIGHT. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT GRAFTON THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. BYRD
In the hours before
Local storm report, Jul 1, 7:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST OLIVETTE 38.67N 90.38W
07/01/2015 E60 MPH ST. LOUIS MO TRAINED SPOTTER
NUMEROUS SMALL BRANCHES DOWNED.
&&
DYELocal storm report, Jul 1, 7:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL OVERLAND 38.70N 90.37W
07/01/2015 E0.25 INCH ST. LOUIS MO STORM CHASER
NUMEROUS REPORTS OF PEA SIZE OR SLIGHTLY LARGER HAIL IN
OVERLAND MISSOURI. STRONG WINDS BREAKING SMALL LIMBS.
&&
DYELocal storm report, Jul 1, 7:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FUNNEL CLOUD COLUMBIA 38.95N 92.33W
07/01/2015 BOONE MO CO-OP OBSERVER
FUNNEL CLOUD REPORTED IN COLUMBIA MISSOURI.
&&
DYELocal storm report, Jul 1, 8:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL ST. LOUIS 38.64N 90.24W
07/01/2015 E0.25 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NEAR FOREST PARK IN ST. LOUIS MISSOURI.
&&
DYELocal storm report, Jul 1, 8:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL OLIVETTE 38.67N 90.38W
07/01/2015 E0.70 INCH ST. LOUIS MO STORM CHASER
HAIL SIZE VARIED FROM PEA TO DIME.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:35 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jul 1, 7:38 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 37 min |
| Jul 1, 7:43 PM CDT | Tornado Warning | LSX | Boone, Callaway | 32 min |
| Jul 1, 7:55 PM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jul 1, 8:47 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 28 min |
| Jul 1, 8:55 PM CDT | Flash Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 1, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 47 min |
| Jul 1, 9:18 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 42 min |
| Jul 1, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 44 min |
| Jul 1, 10:13 PM CDT | Flash Flood Warning | LSX | Jefferson | 5 hr |
| Jul 1, 10:14 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Jul 1, 10:34 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Jefferson, Osage | 6 hr |
| Jul 1, 11:15 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 18 min |
| Jul 1, 11:23 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Jul 1, 11:58 PM CDT | Areal Flood Warning | LSX | Boone | 9 hr |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 9 hr |
| Jul 2, 2:47 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Jul 2, 3:20 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Jefferson, Osage | 9 hr |
| Jul 2, 4:41 AM CDT | River Flood Warning | LSX | Cole | 55 hr |
| Jul 2, 5:29 AM CDT | Areal Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 9 hr |
| Jul 2, 6:29 AM CDT | River Flood Warning | LSX | Jefferson | 46 hr |
| Jul 2, 8:59 AM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | LSX | Cole, Moniteau, Osage | 12 hr |
| Jul 2, 12:06 PM CDT | Areal Flood Warning | LSX | Jefferson | 24 hr |
| Jul 2, 12:10 PM CDT | Areal Flood Warning | LSX | Franklin | 6 hr |
| Jul 2, 12:12 PM CDT | Areal Flood Warning | LSX | Osage | 24 hr |
| Jul 2, 4:50 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 47 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.